# SDR JR2R2011110600568

- Difficulty date: November 6, 2011
- Submitted: November 6, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: SH670314127
- Condition: Corroded
- Location: Service Door
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL LANDING CORRODED AT FASTNER HOLES.  R & R SERVICE DOOR SEAL LANDING AND SERVICE DOOR PROTECTOR PLATE IAW SRM 51-42-06 AND 53-21-23 AS ON WO 1007307-8400-0024 AND WO 711009503.
